Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 15, NWS Lincoln, IL

April 28, 20144 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 28, 2014, 5:05 PM CDT for 4 counties in Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2014, 5:05 PM CDT (22:05 UTC)
Expired
Apr 28, 2014, 5:45 PM CDT
In force
40 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Knox County, IL, Marshall County, IL, Peoria County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 91 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 1:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

834 
WUUS53 KILX 282205
SVRILX
ILC095-123-143-175-282245-
/O.NEW.KILX.SV.W.0015.140428T2205Z-140428T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
505 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  WESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
  NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 545 PM CDT

* AT 501 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WEST JERSEY TO PRINCEVILLE...AND MOVING NORTHEAST AT
  30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  LACON...PRINCEVILLE...DUNLAP...TOULON...WYOMING...ELMIRA...
  CASTLETON...OSCEOLA...CAMP GROVE...BRADFORD...SPARLAND...HENRY...
  DUNCAN...LAWN RIDGE AND HOPEWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4124 8964 4115 8963 4115 8934 4111 8934
      4095 8946 4081 8974 4108 9014 4116 8999
      4116 8988 4122 8987 4124 8982
TIME...MOT...LOC 2205Z 237DEG 26KT 4107 8996 4089 8974

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH

$$

07
3 follow-up statements
162 
WWUS53 KILX 282218
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
518 PM CDT MON APR 28 2014

ILC095-282228-
/O.CAN.KILX.SV.W.0015.000000T0000Z-140428T2245Z/
KNOX IL-
518 PM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KNOX COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA.

LAT...LON 4124 8964 4115 8963 4115 8934 4111 8934
      4095 8946 4090 8955 4105 8984 4116 8999
      4116 8988 4122 8987 4124 8982
TIME...MOT...LOC 2218Z 237DEG 26KT 4117 8980 4099 8958

$$

ILC123-143-175-282245-
/O.CON.KILX.SV.W.0015.000000T0000Z-140428T2245Z/
MARSHALL IL-PEORIA IL-STARK IL-
518 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STARK...
NORTHEASTERN PEORIA AND WESTERN MARSHALL COUNTIES UNTIL 545 PM CDT...

AT 515 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELMIRA TO 7 MILES NORTHWEST OF CHILLICOTHE...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
LACON...CASTLETON...OSCEOLA...CAMP GROVE...BRADFORD...SPARLAND...
HENRY AND HOPEWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4124 8964 4115 8963 4115 8934 4111 8934
      4095 8946 4090 8955 4105 8984 4116 8999
      4116 8988 4122 8987 4124 8982
TIME...MOT...LOC 2218Z 237DEG 26KT 4117 8980 4099 8958

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH

$$

07
561 
WWUS53 KILX 282232
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT MON APR 28 2014

ILC143-282241-
/O.CAN.KILX.SV.W.0015.000000T0000Z-140428T2245Z/
PEORIA IL-
532 PM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEORIA COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

LAT...LON 4124 8964 4115 8963 4115 8934 4111 8934
      4097 8945 4097 8950 4116 8987 4122 8987
      4124 8982
TIME...MOT...LOC 2231Z 237DEG 26KT 4124 8968 4105 8941

$$

ILC123-175-282245-
/O.CON.KILX.SV.W.0015.000000T0000Z-140428T2245Z/
MARSHALL IL-STARK IL-
532 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
STARK AND WESTERN MARSHALL COUNTIES UNTIL 545 PM CDT...

AT 529 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRADFORD TO SPARLAND...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
HENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4124 8964 4115 8963 4115 8934 4111 8934
      4097 8945 4097 8950 4116 8987 4122 8987
      4124 8982
TIME...MOT...LOC 2231Z 237DEG 26KT 4124 8968 4105 8941

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH

$$

07
201 
WWUS53 KILX 282243
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
543 PM CDT MON APR 28 2014

ILC123-175-282253-
/O.EXP.KILX.SV.W.0015.000000T0000Z-140428T2245Z/
MARSHALL IL-STARK IL-
543 PM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STARK AND WESTERN
MARSHALL COUNTIES WILL EXPIRE AT 545 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.

LAT...LON 4124 8964 4115 8963 4115 8934 4111 8934
      4097 8945 4097 8950 4116 8987 4122 8987
      4124 8982
TIME...MOT...LOC 2243Z 237DEG 26KT 4129 8958 4110 8931

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:17 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 28, 3:17 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
317 PM CDT Mon Apr 28 2014

.DISCUSSION...
ISSUED 317 PM CDT Mon Apr 28 2014

Main concerns will be storms developing over the area and moving
in from the west this afternoon and early tonight. Then the
concern will shift and become the continue chances of diurnal
precip for the rest of the week as the upper level low slowly
drifts easward into the Great Lakes region later this week. Models
look ok with the overall pattern and sfc features through the
period. Only differences seen will be in the mesoscale features
for rest of the afternoon and into tonight.

SHORT TERM...Tonight through Thursday

Tornado watch continues til 7pm as storms have fired on the dry
line in MO early this afternoon. These storms will be moving
northeast and northerly during the period over the western parts
of the area. Hail appears to be the main threat right now, but
isolated tornadoes will also be possible if the storms begin to
rotate. The storms are low-topped and will remain that way.
Thunderstorms will be possible again tomorrow as the upper level
low will still be northwest of the area, though closer than today.
Severe weather is not expected tomorrow as the best moisture will
have moved east of the area. Skies will also be cloudy south of
the low system, so instability will be quite low. Then diurnal
showers will be possible remainder of the period as the the
forecast area remains in cyclonic flow through the week. This flow
will also have temps much cooler through the period.

LONG TERM...Thursday night through Monday

Cyclonic flow continues through the rest of the week and into the
weekend. Then by end of the weekend, the system will push out of
the area. We will finally have some dry periods as high pressure
builds in for a brief period. Then another system is expected to
move into the area for Sunday.

Temps will remain on the cool side through the period.

Auten
&&

.AVIATION...
ISSUED 1255 PM CDT Mon Apr 28 2014

A warm front near I-74 will lift ne during this afternoon as
strong 989 mb low pressure over east central Nebraska moves to the
NE/IA/MO border this evening. Low pressure then moves into nw IL
and se IA by 18Z/Tue with dry line over central MO moving east
across central IL during this evening. Ceilings below 1k ft at BMI
should lift to MVFR next hour while MVFR ceilings possible across
central IL this afternoon. Showers and thunderstorms to develop
over central IL by mid afternoon and become more numerous late
afternoon and early evening and then diminish from west to east
between 02Z and 05Z as dry line moves through. Strong to severe
thunderstorms quickly developing along dry line over central MO
early this afternoon. MVFR visibilities and ceilings expected
with convection and possibly briefly lower with stronger storms.
Scattered showers and isolated thunderstorms to develop during Tue
afternoon after 18Z/Tue. Breezy ESE winds turning SSE 14-20 kts
and gusts of 24-33 kts. Winds have already shifted south at SPI,
DEC and CMI. South winds diminish to 5-10 kts later this evening
and overnight. Breezy ssw winds 12-18 kts with gusts 18-25 kts
after 14Z Tue.

07
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 28, 3:42 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT MON APR 28 2014

ILZ027>031-036>038-040>057-061-291100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-
PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
342 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA
LATE THIS AFTERNOON AND INTO EARLY THIS EVENING AS A SLOW MOVING STORM
SYSTEM CONTINUES TO IMPACT THE AREA. SOME OF THE STRONGER STORMS
COULD PRODUCE LARGE HAIL AND ISOLATED TORNADOES. DAMAGING WINDS
WILL ALSO BE A THREAT. HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO
POSSIBLE WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE STORM SYSTEM WILL CONTINUE TO IMPACT THE AREA TUESDAY...WITH
THUNDERSTORMS STILL POSSIBLE. HOWEVER SEVERE THUNDERSTORMS ARE NOT
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY
EVENING UNTIL SUNSET...PRIMARILY BETWEEN 2 PM AND 8 PM.

ILZ062-063-066>068-071>073-291100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
342 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL REDEVELOP LATE THIS AFTERNOON AND
LINGER INTO THIS EVENING AS A SLOW MOVING STORM SYSTEM CONTINUES
TO IMPACT THE AREA. A FEW OF THE STORMS HAVE THE POTENTIAL TO BE
SEVERE. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...
BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. HEAVY RAINS AND FREQUENT
LIGHTNING ARE ALSO POSSIBLE WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE STORM SYSTEM WILL CONTINUE TO IMPACT THE AREA TUESDAY...WITH
THUNDERSTORMS STILL POSSIBLE. HOWEVER SEVERE THUNDERSTORMS ARE NOT
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY
EVENING UNTIL SUNSET...PRIMARILY BETWEEN 2 PM AND 8 PM.

AUTEN

In the hours before

Special weather statement, Apr 28, 2:57 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT MON APR 28 2014

ILZ027>029-036-282100-
FULTON-KNOX-PEORIA-STARK-
257 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KNOX...NORTHEASTERN
FULTON...NORTHWESTERN PEORIA AND WESTERN STARK COUNTIES UNTIL 400 PM
CDT...

AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSFIELD...OR 16 MILES EAST OF
GALESBURG...MOVING NORTH AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  VICTORIA...
  WEST JERSEY...
  ALTONA...
  LA FAYETTE...

OTHER LOCATIONS AFFECTED INCLUDE...DAHINDA AND SNAKE DEN HOLLOW.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4124 8982 4071 9004 4074 9023 4115 9021
      4116 8988 4123 8987 4124 8986
TIME...MOT...LOC 1957Z 195DEG 26KT 4098 9006

07
Local storm report, Apr 28, 3:32 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             MEREDOSIA               39.83N 90.56W
04/28/2014  M1.00 INCH       MORGAN             IL   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZED HAIL. FROM MEREDOSIA PD.

&&

25
Local storm report, Apr 28, 3:57 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
357 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             BEARDSTOWN              40.01N 90.43W
04/28/2014  M0.88 INCH       CASS               IL   TRAINED SPOTTER

&&

25
Special weather statement, Apr 28, 4:16 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
416 PM CDT MON APR 28 2014

ILZ047-048-050-051-282200-
CASS-MENARD-MORGAN-SANGAMON-
416 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORGAN...SOUTHEASTERN
CASS...SOUTHERN MENARD AND WESTERN SANGAMON COUNTIES UNTIL 500 PM
CDT...

AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LITERBERRY TO
FRANKLIN TO WAVERLY...MOVING NORTHEAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  ALEXANDER...
  DIVERNON...
  AUBURN...
  NEW BERLIN...
  LOAMI...
  CHATHAM...

OTHER LOCATIONS AFFECTED INCLUDE...JACKSONVILLE MUNICIPAL AIRPORT...
SOUTH JACKSONVILLE...LAKE JACKSONVILLE...LOWDER...THAYER AND
SINCLAIR.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3981 9036 3993 8984 3994 8973 3956 8962
      3952 8970 3952 9008
TIME...MOT...LOC 2116Z 204DEG 30KT 3982 9025 3965 9007
          3955 8998

07
Local storm report, Apr 28, 4:30 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
430 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     LEWISTOWN               40.40N 90.16W
04/28/2014                   FULTON             IL   EMERGENCY MNGR

            GARAGE DESTROYED AT HEDGECOMB ROAD IN LEWISTON FROM
            COUNTRY EMA.

&&

EJL
Local storm report, Apr 28, 4:54 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
454 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             KNOXVILLE               40.91N 90.29W
04/28/2014  M1.00 INCH       KNOX               IL   MESONET

            NICKEL TO QUARTER-SIZED HAIL COVERING GROUND...SWOP
            REPORT.

0435 PM     TSTM WND GST     KNOXVILLE               40.91N 90.29W
04/28/2014  E55 MPH          KNOX               IL   MESONET

            ESTIMATED 50 TO 55 MPH THUNDERSTORM WIND GUSTS...SWOP
            REPORT.

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:29 PM CDTSpecial Weather StatementILXPeoria, Stark61 min
Apr 28, 2:57 PM CDTSpecial Weather StatementILXKnox63 min
Apr 28, 3:11 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler, Scott49 min
Apr 28, 3:40 PM CDTRiver Flood WarningILXClay, Richland6 days
Apr 28, 4:02 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Morgan, Schuyler43 min
Apr 28, 4:16 PM CDTSpecial Weather StatementILXMorgan44 min
Apr 28, 4:25 PM CDTSevere Thunderstorm WarningILXKnox50 min
Apr 28, 4:59 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon, Shelby61 min
Apr 28, 5:56 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Shelby49 min
Apr 28, 6:32 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Macon, Moultrie, Piatt and 1 more43 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.